Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JeterisGod

One Week Regimen User

Recommended Posts

Hello everybody, My name is Noel. I am 16 years old and have very moderate acne (some patches time to time). I started using the proactive solution but as of late, i have had patches of breakouts (mostly on the side of my face or to the left or right of my face and some small red spots on my lower forehead) I do not drink alot of water and such, and i do have some stress but I dumped the proactiv cuz it was unsuccessful, I started using the regimen using the BP of 2.5 percent given in the ProActive kit, originally, i would end up with "white crud" on my face, can that be explained? Was I over-using stuff or what? Next question is, I want to get rid of the red spots, does Visine work? I would appreciate all the help! Thank you guys!

Share this post


Link to post
Share on other sites

lol no visine doesnt work, try a chemical peel. I dont know much about them, so go in the scars forum and learn some for yourself, sorry.

White crud forms when the BP drys on your face, your putting on too much at a time and your skin can't absorb it all. Put on some, wait 20 minutes, put on more smile.gif

Share this post


Link to post
Share on other sites

Visine will temporarily conceal reddness from inflamedspots...by temporarily I mean for 30 minutes or so. It has no therapeutic effect on either infection or inflammation and it does absolutely nothing for brown/red marks (post inflammatory hypepigmentation) left by healing acne.

The white residue is probably from the proactive bp...tho someone who has used proactive bp will need to clarify. Basically all bp formulations are slightly different....some leave a white cast to the face, some don't, some bp's become semi visible when you sweat, some can react slightly to certain moiturisers.

In response to the suggestion above me. I would be very wary about applying a facial peel to skin which has significant active acne. Many people find the peels trigger further outbreaks....and therefore red marks. There are a range of options for dealing with red marks (PIH) lightening treatments, vita k, hydoquinine, ACV toners. Mostly red marks take a long time to fade...treatments may acclerate this slightly...but they'll still take a while to fade.

Share this post


Link to post
Share on other sites

The trick is to massage the BP into the skin. Or you can try Dan's BP gel which doesn't rub on white like the rest of them. You still need to gently massage it in to be effective.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×